# SDR CA971028004

- Difficulty date: September 22, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 24,608 hours
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Failed
- Location: Auto Trim
- Component: Auto Pilot Trims, Smithsind, 2591EAP
- Stage of operation: CL
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO TRIM FUNCTION WOULD NOT WORK. SERVO REPLACED.
